# SDR MALA030571

- Difficulty date: December 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1366
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY CAPACITANCE CHECK, NOTED 21LN LED FLASHING.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY PN 3301-51, SN/ON 1414, SN/OFF 1366 IAW SAAB AMM CHAP 33-50-10-4(1). OPS CHECK GOOD.
